MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10879047
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
 
Event or Problem Description
The customer reported that the tubing broke and that a patient care alert/incident/safety report was internally generated to document this event.There was no report of patient harm.
 
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
The customer reported that the tubing broke with a secondary set y'd into the connection port nearest the patient and that a patient care alert/incident/safety report was internally generated to document this event.There was no report of patient harm.
 
Event or Problem Description
The customer reported that the tubing broke with a secondary set y'd into the connection port nearest the patient and that a patient care alert/incident/safety report was internally generated to document this event.There was no report of patient harm.The customer reported that when the nurse was removing the iv tubing from the pump, the tubing separated near the blue safety clamp and caused ivig blood products to leak and spray into the nurse's face and eyes.Due to the event the nurse had to go through the "blood product exposure process", however, occupational health determined that no blood work or prescribed medications were necessary due to the product being sterilized.The nurse states that her left eye remains irritated and itchy and she is planning to make an eye doctor appointment.There was no patient harm.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7678076
Report Number9616066-2018-00998
Device Sequence Number10974913
Product Code FPA
UDI-Device Identifier10885403232275
UDI-Public10885403232275
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10879047
Device Catalogue Number10879047
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date08/10/2018
10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEC TUBING, THERAPY DATE (B)(6) 2018
Patient Age69 YR
Patient Weight79